Attractors of the reaction-diffusion systems with rapidly oscillating coefficients and their homogenization
Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 6, pp. 961-989.
@article{AIHPC_2002__19_6_961_0,
     author = {Efendiev, M. and Zelik, S.},
     title = {Attractors of the reaction-diffusion systems with rapidly oscillating coefficients and their homogenization},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {961--989},
     publisher = {Elsevier},
     volume = {19},
     number = {6},
     year = {2002},
     zbl = {1036.35038},
     mrnumber = {1939092},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPC_2002__19_6_961_0/}
}
TY  - JOUR
AU  - Efendiev, M.
AU  - Zelik, S.
TI  - Attractors of the reaction-diffusion systems with rapidly oscillating coefficients and their homogenization
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2002
DA  - 2002///
SP  - 961
EP  - 989
VL  - 19
IS  - 6
PB  - Elsevier
UR  - http://archive.numdam.org/item/AIHPC_2002__19_6_961_0/
UR  - https://zbmath.org/?q=an%3A1036.35038
UR  - https://www.ams.org/mathscinet-getitem?mr=1939092
LA  - en
ID  - AIHPC_2002__19_6_961_0
ER  - 
%0 Journal Article
%A Efendiev, M.
%A Zelik, S.
%T Attractors of the reaction-diffusion systems with rapidly oscillating coefficients and their homogenization
%J Annales de l'I.H.P. Analyse non linéaire
%D 2002
%P 961-989
%V 19
%N 6
%I Elsevier
%G en
%F AIHPC_2002__19_6_961_0
Efendiev, M.; Zelik, S. Attractors of the reaction-diffusion systems with rapidly oscillating coefficients and their homogenization. Annales de l'I.H.P. Analyse non linéaire, Volume 19 (2002) no. 6, pp. 961-989. http://archive.numdam.org/item/AIHPC_2002__19_6_961_0/

[1] Babin A.V., Vishik M.I., Attractors of Evolutionary Equations, North-Holland, Amsterdam, 1992. | MR | Zbl

[2] Bensoussan A., Lions J.-L., Papanicolaou G., Asymptotic Analysis for Periodic Structures, North-Holland, Amsterdam, 1978. | MR | Zbl

[3] Bourgeat A., Pankratov L., Homogenization of semilinear parabolic equations in domains with spherical traps, Appl. Anal. 64 (3-4) (1997) 303-317. | MR | Zbl

[4] Freitas P., Rocha C., Lyapunov functional and stability for FitzHugh-Nagumo systems, JDE 169 (2001) 208-227. | MR | Zbl

[5] De Giorgi E., Spagnolo S., Sulla convergenza degli integrali dell'energia per operatori ellittici del secondo ordine, Boll. Unione Mat. Ital 8 (1973) 391-411. | MR | Zbl

[6] Hale J., Asymptotic Behaviour of Dissipative Systems, Math. Surveys Monographs, 25, American Mathematical Society, Providence, RI, 1987. | MR | Zbl

[7] Kozlov S., Averaging differential equations with almost-periodic rapidly oscillating coefficients, Math. USSR Sb. 35 (4) (1979) 481-498. | Zbl

[8] Kuznetsov Y., Elements of Applied Bifurkation Theory, Applied Math. Sciences, 112, Springer-Verlag, New York, 1995. | MR | Zbl

[9] Ladyzhenskaya O., Solonnikov V., Uraltseva N., Linear and Quasilinear Parabolic Equations, Nauka, Moscow, 1967.

[10] Levitan B., Almost-periodic Functions, Gostekhizdat, Moscow, 1953. | MR | Zbl

[11] Levitan B., Zhikov V., Almost-periodic Functions and Differential Equations, Moscow Univ. Press, Moscow, 1978. | MR | Zbl

[12] Pankratov L., Chueshov I., Homogenization of attractors of non-linear hyperbolic equations with asymptotically degenerate coefficients, Sb. Math. 190 (9) (1999) 1325-1352. | MR | Zbl

[13] Temam R., Infinite Dimensional Dynamical Systems in Mechanics and Physics, Springer-Verlag, New York, 1988. | MR | Zbl

[14] Triebel H., Interpolation Theory, Function Spaces, Differential Operators, North-Holland, Amsterdam, 1978. | MR | Zbl

[15] Vishik M., Asymptotic Behaviour of Solutions of Evolutionary Equations, Cambridge Univ. Press, Cambridge, 1992. | MR | Zbl

[16] M. Vishik, Attractors of Equations Arising in Mathematical Physics with Rapidly Oscillating Terms and their Averadging, Talk on the Conference Dedicated to the 60th Birthday of R. Temam (Paris, Poitiers, 2000) (joint work with B. Fiedler).

[17] Vishik M., Zelik S., The regular attractor for a non-linear elliptic system in a cylindrical domain, Math. Sb. 190 (6) (1999) 803-834. | MR | Zbl

[18] Zelik S., The attractor for a nonlinear reaction-diffusion system with a supercritical nonlinearity and it's dimension, Rend. Acad. Naz. Sci. XL Mem. Mat. Appl. 24 (2000) 1-25. | MR

[19] Zelik S., The dynamics of fast non-autonomous travelling waves and homogenization, in: Carrive M., (Eds.), Actes des journées « Jeunes numériciens » en l'honneur du 60ème anniversaire du Professeur Roger Temam, Poitiers, France, Mars 9-10, 2000, Poitou-Charentes : Atlantique, 2001, pp. 131-142, (English). | Zbl

[20] Zhikov V., Kozlov S., Oleinik O., Homogenization of differential operators and integral functionals, Springer-Verlag, Berlin, 1994. | MR | Zbl